Existence of solutions for a degenerate seawater intrusion problem
MetadataShow full metadata
We study a seawater intrusion problem in a confined aquifer. This process can be formulated as a coupled system of partial differential equations which includes an elliptic and a degenerate parabolic equation. Existence results of weak solutions, under realistic assumptions, are established through time discretization combined with parabolic regularization.
CitationEl Alaoui Talibi, M., & Tber, M. H. (2005). Existence of solutions for a degenerate seawater intrusion problem. Electronic Journal of Differential Equations, 2005(72), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.